Ask The Doctor > Questions & Answers > Hello there, few weeks ago I had weed milk under

Hello there, few weeks ago I had weed milk under

Patient: Hello there, few weeks ago I had weed milk under the influence of my friends and felt abnormal for like a week after that, but it eventually got alright and I felt completely fine. Few days after, I had few beers and had massive headache the day after and still can feel foggy view and heaviness in my head. Just wanna ask is that something serious? Or is there a way I can get out of it by myself

 

 

Symptoms: Foggy view and heaviness in head

 

 

Doctor: Hello,Thank you for your query at AskTheDoctor.comI understand your concern.Following the weed milk and the beers you had headache and fogginess.It can happen due to consumption of alcohol and certain drugs and lack of proper nutrition at the same time. This will get better over the next week, however, you need to ensure you are following a healthy diet and avoiding any kind of alcohol for the next few weeks. Also, you can take Cap. Omeprazole 20 mg twice daily for a week. This is to prevent the gastric side effects of alcohol which can cause vitamin deficiency.Nothing serious, you will improve over time, but please ensure you do not continue drinking in this quantity in the future.Hope this was helpful,Regards.

Comments / Follow Ups

Patient: Okay It’s almost been a week since I had them beers, will it still take a week more, just confirming
Thanks

Doctor: Hello,
Yes sometimes these symptoms may persist.
Take Omeprazole as advised.
Regards.

Patient: Hey there, as per your recommendation, I have taken the medicine and I feel the difference, it feels a bit better now, just confirming do I have to take it for the whole week! And would going to gym be preferable since I have been taking high quantity of protein shakes. So is it alright doing all these, or shall I skip all these until I feel hundred percent
Thanks

Doctor: Hello,
No you can conitnue the medicine for a week, as well as continue with your routine activities, gym included.
Regards.

Patient: Hello, I have completed the week now taking the medicine, tho I felt completely fine sometimes but I still have a feeling that it is still there! I feel heaviness again in my head since yesterday! Although foggy vision is much better now!
Other than that, I have been eating well, I can exercise ass well, but sometimes I find it difficult to sleep( may be I am over thinking) I just wanna know how long till I get hundred percent fine, and if I have to go for some tests, may be i have developed an internal damage or something! I am littrally confused what to do anymore

Doctor: No, you can’t develop any serious damage from one such exposure.
It is a ciumulative effects of years.
May be, the heaviness is due to stress or anxiety.
So, do not worry as of now. Rest will make you feel better.
Hope this was helpful,
Regards.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment